Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Any suggestion to improve face color?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
hi...can u please tell me how to improve my face colour.Im in wheatish colour..I want to become fair.I tried so many creams...But there is no result at all..Hope ill find better option to improve my face colour with your suggestion.thank you
Posted Wed, 9 Jan 2013 in Beauty & Cosmetics
Answered by Dr. Rakhi Tayal 8 hours later
Thanks for posting your query.
To get a lighter skin shade, I think the first step here would be using the right sunscreen. You can use the Cetaphil sunscreen. Use a high SPF ( like 40-50) and a PA+++ product.
This needs to be applied 20 minutes before you step out and every 2 hours thereafter. If it gets washed off, reapply.
You would also need to use an umbrella and avoid stepping out in the sun between 12 to 2 pm.
In addition at night, you can apply adapalene 0.1% gel on your whole face. A pea sized amount is to be applied. Use it only at night as this drug can interact with the sun and cause a reaction. In a few weeks, you will notice some dryness but this is expected and will pass off.
I think you should try this for 2-3 months. If you do not get better, we should be looking at options like a glycolic peel.
If you do not wish to waste time and money consulting a competent Dermatologist for chemical peeling will help.

Vitamin A and Vitamin E XXXXXXX foods are advised for more beneficial results. XXXXXXX leaves, dark colored vegetables XXXXXXX in carotene and other flavenoids are advised at least five times a week.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor